×

Found 2,839 Documents (Results 1–100)

High-order homogenization of the Poisson equation in a perforated periodic domain. (English) Zbl 1487.35042

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 237-281 (2022).
MSC:  35B27 35J25 76M50
PDFBibTeX XMLCite
Full Text: DOI

The Yang-Mills heat equation with finite action in three dimensions. (English) Zbl 1482.35001

Memoirs of the American Mathematical Society 1349. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5053-3/pbk; 978-1-4704-7015-9/ebook). v, 111 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Convergence of the algorithm of additive regularization of topic models. (English. Russian original) Zbl 07466408

Proc. Steklov Inst. Math. 315, Suppl. 1, S128-S139 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 3, 56-68 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software